skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Topological crystalline insulator states in the Ca 2 As family

Authors:
; ; ; ; ; ; ; ; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1484420
Grant/Contract Number:  
SC0010526; FG02-07ER46352; AC02-05CH11231; DESC0001088
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 98 Journal Issue: 24; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Zhou, Xiaoting, Hsu, Chuang-Han, Chang, Tay-Rong, Tien, Hung-Ju, Ma, Qiong, Jarillo-Herrero, Pablo, Gedik, Nuh, Bansil, Arun, Pereira, Vitor M., Xu, Su-Yang, Lin, Hsin, and Fu, Liang. Topological crystalline insulator states in the Ca 2 As family. United States: N. p., 2018. Web. doi:10.1103/PhysRevB.98.241104.
Zhou, Xiaoting, Hsu, Chuang-Han, Chang, Tay-Rong, Tien, Hung-Ju, Ma, Qiong, Jarillo-Herrero, Pablo, Gedik, Nuh, Bansil, Arun, Pereira, Vitor M., Xu, Su-Yang, Lin, Hsin, & Fu, Liang. Topological crystalline insulator states in the Ca 2 As family. United States. doi:10.1103/PhysRevB.98.241104.
Zhou, Xiaoting, Hsu, Chuang-Han, Chang, Tay-Rong, Tien, Hung-Ju, Ma, Qiong, Jarillo-Herrero, Pablo, Gedik, Nuh, Bansil, Arun, Pereira, Vitor M., Xu, Su-Yang, Lin, Hsin, and Fu, Liang. Tue . "Topological crystalline insulator states in the Ca 2 As family". United States. doi:10.1103/PhysRevB.98.241104.
@article{osti_1484420,
title = {Topological crystalline insulator states in the Ca 2 As family},
author = {Zhou, Xiaoting and Hsu, Chuang-Han and Chang, Tay-Rong and Tien, Hung-Ju and Ma, Qiong and Jarillo-Herrero, Pablo and Gedik, Nuh and Bansil, Arun and Pereira, Vitor M. and Xu, Su-Yang and Lin, Hsin and Fu, Liang},
abstractNote = {},
doi = {10.1103/PhysRevB.98.241104},
journal = {Physical Review B},
number = 24,
volume = 98,
place = {United States},
year = {Tue Dec 04 00:00:00 EST 2018},
month = {Tue Dec 04 00:00:00 EST 2018}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on December 4, 2019
Publisher's Accepted Manuscript

Save / Share:

Works referenced in this record:

Surface states and topological invariants in three-dimensional topological insulators: Application to Bi1?xSbx
journal, July 2008

  • Teo, Jeffrey C. Y.; Fu, Liang; Kane, C. L.
  • Physical Review B, Vol. 78, Issue 4, Article No. 045426
  • DOI: 10.1103/PhysRevB.78.045426

Colloquium: Topological insulators
journal, November 2010


Efficient iterative schemes for ab initio total-energy calculations using a plane-wave basis set
journal, October 1996


Discovery of robust in-plane ferroelectricity in atomic-thick SnTe
journal, July 2016


Topological Insulators in Three Dimensions
journal, March 2007


Topological crystalline insulators in the SnTe material class
journal, January 2012

  • Hsieh, Timothy H.; Lin, Hsin; Liu, Junwei
  • Nature Communications, Vol. 3, Article No. 982
  • DOI: 10.1038/ncomms1969